# SDR DHL9980118C

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Ws 19
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING T/E UPPER I/B AREA AT STA 19 AFT T/E PANEL DELAMINATED.   REMOVED AND REPAIRED PANEL AND REINSTALLED PER SRM 51-1-8.
